# SDR SWAA023013

- Difficulty date: December 26, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 66,362 hours, 72,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 50000043
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND RT OVERWING AND RT AFT EXTERIOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PER MM.
